| Model Number |
ATG80186 |
| Medical Device Problem Codes |
Break (1069); Deflation Problem (1149); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80186 pta balloon dilatation catheter allegedly would not fully deflate, had difficulty retracting through the sheath, and broke.No further treatment was needed.There was no reported patient injury.This information was received from one source.The patient was a (b)(6) year-old female who weighed (b)(6) pounds.
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed retraction issues and a material break and was inconclusive for deflation issues.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11: b5, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80186 pta balloon dilatation catheter allegedly would not fully deflate, had difficulty retracting through the sheath, and broke.This information was received from one source.There was one patient involved with no patient consequences.The patient was a 65-year-old female who weighed 140 pounds.